MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent coronary angiography procedure.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified left anterior descending artery.A 2.50mm x 15mm emerge balloon catheter was advanced for dilatation.However, during the initial inflation at 6 atmospheres for 5 seconds, the balloon ruptured while dilating the coronary artery.The device was replaced with a new balloon, and the procedure was completed.There were no patient complications, and the patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22935758
Report Number2124215-2025-61342
Device Sequence Number9865416
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public(01)08714729806219
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915250
Device Catalogue NumberH7493918915250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown